RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 1999, Volume 224, Pages 275–290 (Mi tm705)  

This article is cited in 2 scientific papers (total in 3 papers)

Difference Schrödinger Operators

S. P. Novikov


Full text: PDF file (1796 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 1999, 224, 250–265

Bibliographic databases:
UDC: 517.98
Received in September 1998

Citation: S. P. Novikov, “Difference Schrödinger Operators”, Algebra. Topology. Differential equations and their applications, Collection of papers dedicated to the 90th anniversary of academician Lev Semenovich Pontryagin, Tr. Mat. Inst. Steklova, 224, Nauka, MAIK Nauka/Inteperiodika, M., 1999, 275–290; Proc. Steklov Inst. Math., 224 (1999), 250–265

Citation in format AMSBIB
\Bibitem{Nov99}
\by S.~P.~Novikov
\paper Difference Schr\"odinger Operators
\inbook Algebra. Topology. Differential equations and their applications
\bookinfo Collection of papers dedicated to the 90th anniversary of academician Lev Semenovich Pontryagin
\serial Tr. Mat. Inst. Steklova
\yr 1999
\vol 224
\pages 275--290
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm705}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1721368}
\zmath{https://zbmath.org/?q=an:0970.34074}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1999
\vol 224
\pages 250--265


Linking options:
  • http://mi.mathnet.ru/eng/tm705
  • http://mi.mathnet.ru/eng/tm/v224/p275

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. “Sergei Petrovich Novikov (on his 60th birthday)”, Russian Math. Surveys, 54:1 (1999), 1–7  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    2. Yu. V. Pokornyi, V. L. Pryadiev, “Some problems of the qualitative Sturm–Liouville theory on a spatial network”, Russian Math. Surveys, 59:3 (2004), 515–552  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. A. I. Bobenko, Yu. B. Suris, “On organizing principles of discrete differential geometry. Geometry of spheres”, Russian Math. Surveys, 62:1 (2007), 1–43  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:554
    Full text:163
    References:18
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019